# SDR ASAA2015082912945

- Difficulty date: August 29, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,917 hours, 9,277 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7067
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 37,015 hours, 20,451 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POST START, PRESSING MASTER RECALL, CONTINUE CABIN ZONE TEMP LIGHT ILLUMINATES, EXTINGUISHES WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RT TEMP  CONTROL VALVE AND LEAK AND OPS CHECKED GOOD IAW MM 21-51-10.
